# SDR REXA2016041800653

- Difficulty date: April 18, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 27,232 hours, 24,764 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT FS 682.0 BELOW STRINGER 23LT.  PERFORMED CUT OUT TO REMOVE DAMAGE.  FABRICATED & INSTALLED REPAIR DOUBLER IAW EA CRJ 253-04212.
